# SDR IPXA2019072244688

- Difficulty date: July 22, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 25,297 hours, 17,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A AFTER ENG SHUT DOWN WITH PACKS RUNNING STRONG FUEL ODOR IN COCKPIT. ENG IDLE RUN PERFORMED IAW AMM 71-00-00-715-063-P00 REV 123.01. NO FUEL SMELL DETECTED AFTER SHUT DOWN. FUEL USED: 200 LBS. ALTHOFF CGN4556.
